# SDR ASAA2016040816310

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 12,321 hours, 3,958 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATES WHEN SWITCH IS PLACED ON.  WINDOW COOL TO THE TOUCH.  ACFT GROUNDED.  FOUND WINDOW HEAT POWER RIGHT SIDE C/B OPEN. ACCOMPLISHED C/B RESET AMM 20-60-01, NO DEFECTS FOUND.  ACCOMPLISHED GROUND VERIFICATION OF RT SIDE WINDOW HEAT, OPS NORMAL, REF AMM 30-41-00.
